Advances in Differential Equations

On the asymptotic analysis of $H$-systems. II. The construction of large solutions

Takeshi Isobe

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $\Omega\subset\mathbb R^2$ be a bounded domain, $\gamma\in C^{3,\alpha}(\partial\Omega;\mathbb R^3)$ ($0 <\alpha <1$) and $H>0$. Let ${h_{\gamma}}$ be the harmonic extension of $\gamma$ in $\Omega$. We show that if $a_0\in\Omega$ is a regular point of ${h_{\gamma}}$ and a nondegenerate critical point of $K(\cdot,\Omega)$ introduced in part I of this paper [3], then for small $H$, there exists a large solution ${\overline{u}_H}$ to the $H$-system $$\Delta u=2Hu_{x_1}\wedge u_{x_2}\quad\text{in $\Omega$}, \qquad u=\gamma\quad \text{on $\partial\Omega$.}$$ Moreover, ${\overline{u}_H}$ blows up (in the sense of part I) at exactly one point $a_0$ as $H\to 0$.

Article information

Source
Adv. Differential Equations Volume 6, Number 6 (2001), 641-700.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1357140585

Mathematical Reviews number (MathSciNet)
MR1829092

Zentralblatt MATH identifier
1004.35050

Subjects
Primary: 35B40: Asymptotic behavior of solutions
Secondary: 35J50: Variational methods for elliptic systems 35J60: Nonlinear elliptic equations

Citation

Isobe, Takeshi. On the asymptotic analysis of $H$-systems. II. The construction of large solutions. Adv. Differential Equations 6 (2001), no. 6, 641--700. https://projecteuclid.org/euclid.ade/1357140585.


Export citation